# SDR AT0500040

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENG COMP STALL ON CLIMB-OUT, ENG SHUT DOWN, HIGH TGT.  REMOVED AND REPLACED RT ENG ASSY.  LEAK AND OPS CK NORMAL.  OK FOR SVC.
